# SDR GUU2006F00008

- Difficulty date: January 1, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL SMALL CRACKS IN NOSE WHEEL WELL CEILING FROM NOSE WHEEL TIRE IMPACT DUE TO NOSE UP LANDING.  DAMAGE LOCATION AT FUSELAGE STA 81, WATER LINE 100.00 AT CENTER BUTT LINE.  REMOVED DAMAGE AREA AND INSTALLED EXTERNAL DOUBLER IAW MM.  (K)
